# SDR ASAA2018031523930

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 21,243 hours, 6,885 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON MASTER RECALL.  ACFT GROUNDED. ZONE TEMP CONTROLLER 2 LOGGED A RAM ACTUATOR FAULT,  BITE TESTED GOOD.   FAULT RESET.
